MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC T2 ALTITUDE EXPANDABLE CORPECTOMY SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MEDTRONIC SOFAMOR DANEK USA, INC T2 ALTITUDE EXPANDABLE CORPECTOMY SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 9391633
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Disability (2371); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-operative diagnosis: burst fracture type of procedure: anterior fixation posterior fixation levels implanted: l2, l1-l3 it was reported that on unknown date, post-op, posterior fixation of l1-3 and anterior fixation of l2 were performed for burst fracture of l2.During anterior fixation, t2 and iliac bone were placed.After the operation, cage at t2 backed out and revision surgery was performed at posterior part on (b)(6) 2018.In the opinion of the physician, there was no fall down etc.But it was considered that t2 backed out because of t2 installation position at first and severe osteoporosis.According to the healthcare professional's opinion, patient symptoms or complications result in disability.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
T2 ALTITUDE EXPANDABLE CORPECTOMY SYSTEM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key7724695
Report Number1030489-2018-01061
Device Sequence Number11029139
Product Code MQP
UDI-Device Identifier00613994676412
UDI-Public00613994676412
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9391633
Device Lot NumberUM14H010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;